Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking microgynon, prolonged bleeding after taking medication. Normal symptoms?

Hi, I just started taking microgynon for the first time. I m 30yrs old and usually have very regular periods that last about 3-5 days with maybe a little spotting the last two days so 5-6 days total. Well with microgynon I thought my period would be over by now as it s my 6th day but I still have bleeding , not much but enough to use a tampon . Is this normal?
Asked On : Fri, 21 Sep 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor